# SDR SWAA2019011628004

- Difficulty date: December 21, 2018
- Submitted: January 16, 2019
- Operation: Air carrier
- Aircraft: N7741C
- Make and model: Boeing 737-7BD
- Aircraft serial: 35788
- Aircraft time: 40,489 hours, 20,427 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT AFT BATTERY PACK AT M01673 INOP.  R&R BATTERY PACK IAW AMM.
